# SDR B3OR20033013

- Difficulty date: August 4, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N7247Y
- Make and model: Beech A200
- Aircraft serial: BC03
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 10111001613
- Part serial: NA
- Condition: Corroded
- Location: Te Flap
- Part time: 13,607 hours, 11,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 14 DAY CORROSION INSPECTION THE RIGHT HAND OUTBOARD FLAP TRACK WAS FOUND TO HAVE EXIFOLIATION FLAKING CORROSION ON THE FLAP TRACK. THE FLAKING WAS SEVERE ENOUGH TO CAUSE BUBBLING PAINT AND FLAKING METAL TO BE PRESENT. THE PART WAS REMOVED AND A NEW FLAP TRACK WAS INSTALLED. THIS AIRCRAFT WAS REPAINTED IN 1999, AND HAS BEEN KEPT, FOR THE MOST PART, OUTSIDE DUE TO THE LACK OF HANGER SPACE.
